# SDR REXA2015112001151

- Difficulty date: November 20, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 18,819 hours, 12,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 264.00 - 280.00 AT STRINGER 27 LT LOCATION, THE JACKING INTERCOSTAL SUPPORT STRUCTURE HAS PITTING CORROSION.  REPAIRED INTERCOSTAL AT FS 264.00 - 280.0, STRINGER 27L IAW EA CRJ953-03810.
